RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 4(178), Pages 167–168 (Mi umn7219)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A generalized Itô formula for an extended stochastic integral with respect to Poisson random measure

Yu. M. Kabanov


Full text: PDF file (259 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 11.02.1974

Citation: Yu. M. Kabanov, “A generalized Itô formula for an extended stochastic integral with respect to Poisson random measure”, Uspekhi Mat. Nauk, 29:4(178) (1974), 167–168

Citation in format AMSBIB
\Bibitem{Kab74}
\by Yu.~M.~Kabanov
\paper A~generalized It\^o formula for an extended stochastic integral with respect to Poisson random measure
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 4(178)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn7219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=397876}
\zmath{https://zbmath.org/?q=an:0308.60032}


Linking options:
  • http://mi.mathnet.ru/eng/umn7219
  • http://mi.mathnet.ru/eng/umn/v29/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Øksendal, A. Sulem, “Partial observation control in an anticipating environment”, Russian Math. Surveys, 59:2 (2004), 355–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Di Nunno, G, “Malliavin calculus and anticipative Ito formulae for Levy processes”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 8:2 (2005), 235  crossref  mathscinet  zmath  isi
    3. E. V. Karachanskaya, “A direct method to prove the generalized Itô–Venttsel' formula for a generalized stochastic differential equation”, Siberian Adv. Math., 26:1 (2016), 17–29  mathnet  crossref  crossref  mathscinet  elib
  •   Russian Mathematical Surveys
    Number of views:
    This page:737
    Full text:278
    References:42
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019